About

Member has chosen to not make this information public.

Groups (1)

Pages

Member not yet following any Pages.

Posts (2)

Sep 19, 2018 · Tips on minimising withdrawal symptoms from Effexor (aka Venlafaxine) in Depression & Anxiety

After six months of tapering off slowly I am five weeks Effexor drug fee . My nights are still disturbing . My dr tells me eight weeks before I am symtom free as my brain is still adjusting . I tried melatonin,low dose . It really helped that night but did not like feeling groggy the next day . I also get very agitated through the evening ,not the day . Probably lack of sleep !
Hopefully week six will be better . I also tried the odd Ativan at night to help me sleep but took a looonggg time to work . Good luck and it feels like forever but each week I see a difference .

Sep 14, 2018 · Tips on minimising withdrawal symptoms from Effexor (aka Venlafaxine) in Depression & Anxiety

Hi , I've been off Effexor for four weeks . My neurologist put me on this three years ago for a condition called PPPD vestibular desease. I've experienced all these horrific side effects that everyone talks about . I weaned off the drug over Eight months with the supervision of my dr . Each week is getting better . I can now function during the day and am so much better however my nights are still difficult . I experience night sweats terribly. I'm feel like I'm burning up with in seconds and then I can get tremors and feel like I'm freezing . I also have insomnia. It takes me how's to fall asleep . Has anyone experienced this and if so how long will this last ?
Thank you for reading and looking forward to a response.